MAUDE Adverse Event Report: PRECISION SPINE, INC. MD-MAX ULIF SYSTEM; PEDICLE SCREW

PRECISION SPINE, INC. MD-MAX ULIF SYSTEM; PEDICLE SCREW
Model Number 43-TL-6545
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluation - information provided indicates that the product is available for evaluation but has yet been returned.Review of device history records was not possible without lot identity.Two-year complaint history review found this to be the only report of this nature for the reported part number.No conclusions can be drawn at this time.Should the product be received, a follow-up medwatch report will be filed upon completion of investigation.
 
Event or Problem Description
It was reported that a procedure was performed in jordan, utilizing the md max ulif system.During insertion the md-max triple lead polyaxial screw assembly 6.5 x 45mm (43-tl-6545) was stuck with no way to move it in or out.The screw was ultimately removed by force, once the incision was opened further.The surgeon chose not to attempt to implant another screw in this vertebrae.There was a delay to the procedure, but unknown how long.
 
Additional Manufacturer Narrative
H3 device evaluation: examination was not possible, as the actual complaint product was not returned.Review of the device history records did not reveal any related manufacturing deviations or anomalies nor were there any out of specification conditions found on inventory returned from the same lot.The investigation could not verify or identify any evidence of product error contribution to the reported problem.Based on the investigation, the need for corrective action is not indicated.
 
Event or Problem Description

Brand Name
MD-MAX ULIF SYSTEM
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
PRECISION SPINE, INC.
2050 executive dr
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC.
2050 executive dr
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive dr
pearl, MS 39208
6014204244
MDR Report Key16541874
Report Number3005739886-2023-00009
Device Sequence Number17772368
Product Code MNI
UDI-Device Identifier00840019915229
UDI-Public00840019915229
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K122931
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number43-TL-6545
Device Catalogue Number43-TL-6545
Device Lot Number39311PS
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date10/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown